Illinois Journal of Mathematics

Projective topological spaces

Andrew M. Gleason

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 2, Issue 4A (1958), 482-489.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255454110

Mathematical Reviews number (MathSciNet)
MR0121775

Zentralblatt MATH identifier
0083.17401

Subjects
Primary: 54.00

Citation

Gleason, Andrew M. Projective topological spaces. Illinois J. Math. 2 (1958), no. 4A, 482--489. https://projecteuclid.org/euclid.ijm/1255454110


Export citation